# SDR AALA202305187988

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A320*
- Aircraft serial: 6194
- Aircraft time: 27,778 hours, 11,130 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: O-Ring
- Part number: AS43013116
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT ALTITUDE 290 WE GOT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CABIN APPEARANCE MANUAL FUEL. USED/FOB DISAGREE AFTER LANDING FUEL WAS LEAKING FROM #2 ENGINE NACELLE. FOUND #2 ENGINE FUEL FLOW TRANSMITTER UPPER O RING DAMAGED, REMOVED AND REPLACED O RING. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
